Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
Hi I'm Dr. Phil
Can I ask your first name?
Nice to meet you
This is concerning for a bowel obstruction
dihydrocodeine causes constipation and can result in obstruction
The nausea is concerning
you need to stop the med ASAP and see a doctor
you there Kathleen?
did you get my reply?
Do you have questions about it?
i have been on a different hydracodine 30 every 3 hours and seemed fine with that would you change back to that?
I would go off for now
this needs to reverse
i appreciate that but i will go back to being in enormous pain, and being a bank holiday weekend i will be unable to get to a dr before tuesday.
then you have to cut back at least
ok i have been taking 2 tablets am and pm would reducing to 1 am and pm be ok?
That is better than what you are doing
but if your pain, nausea gets severe
or you start vomiting, you have to go to the hospital
ok can i do anything to reduce the pain in my side
I wouldn't add anything else to the mix
Other than possibly an enema to get the stool out from below
ok thankyou dont think there is anthing else to ask yu then.
Did I do good work for you today?